# SDR QXEA2023073100114

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 94 hours, 87 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOLOCK ON FLIGHT DECK DOOR MALFUNCTIONED ON TAKE OFF ROLL @ APPROX. 60 KIAS DOOR OPENED. TAKE OFF WAS ABORTED. (FLIGHTDECK SECURITY DOOR - AUTOMATIC LOCKING SYSTEM). REMOVED FROM SERVICE. PERFORMED OPS CHECK OF COCKPIT DOOR PANELS IAW E175 AMM 52-51-02-710-801-A. OPS CHECK GOOD. NO HISTORY FOUND. CLEAR DMI. RETURNED TO SERVICE.
